# SDR AALA960362

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49174
- System (JASC): 7603 · Power Lever
- Part: Bracket
- Part number: 3957271507
- Condition: Corroded
- Location: Fs 1287
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - PULLEY BRACKET ON RT AFT SIDE OF FS 1287 CEILING AREA (AFT ) CORRODED.  REMOVED OLD CORRODED BRACKET, INSTALLED NEW PULLEY BRACKET.  TST:  38,945.30 HRS.  CYCLES:  22,142.  (X)
